# SDR 7C7A201602135

- Difficulty date: February 13, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 46,014 hours, 49,548 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS & SCRATCHES BEYOND MFG SRM LIMITS.
